# SDR ASAA0310101

- Difficulty date: March 6, 2003
- Submitted: February 20, 2004
- Operation: Air carrier
- Aircraft: N745AS
- Make and model: Boeing 737298C
- Aircraft serial: 20794
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: BAC15032730
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING D-CHECK, FOUND LANDING GEAR ANGLE AT BS 663-727, RIGHT BUTTOCK LINE 24.75 CORRODED.  REMOVED AND REPLACED ANGLE PER SRM.  (M)
